# SDR SIMA20170107004

- Difficulty date: January 7, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 41,120 hours, 37,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 14534984403
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED MAIN DOOR EMERGENCY LIGHT PANEL ASSEMBLY IAW AMM 25-23-04. OPS CHECKED GOOD IAW AMM 33-50-00.
